| Model Number |
352646 |
| Medical Device Problem Code |
Leak/Splash (1354)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/18/2022
Type of Reportable Event
Malfunction
Event or Problem Description
As reported by the user facility: brief inquiry description it was reported that blood leaked during use.No injury reported.
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).The investigation is ongoing at this time.A follow up will be submitted when the investigation results become available.
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).Eight (8) samples and three (3) photos were provided for evaluation.The photos were visually evaluated, but it was hard to determine were the leakage was coming from.The samples were visually evaluated with no nonconformities found.Samples were functionally leak tested by attaching to airline of 10 psi for 10 seconds and held underwater with no leakages noted on sets.In attempts to replicate the reported defect, the sets were attached to iv bags and gravity primed and manifold was closely observed with no leakages found.Based on the evaluation of the photograph and sample the reported defect is confirmed.Although the defect of leakage was confirmed via the photos, the exact root cause of this defect was unable to be determined at this time.Retained units were evaluated and passed the internal testing.A review of the discrepancy management system (dsms) database was performed for the reported lot number and no abnormalities or non-conformances were noted during the in process or final product inspection.Additionally, review of the batch history records was also performed for the reported lot number and no non-conformances or deviations were noted during the manufacturing process or final inspections.We will maintain this report for further references and continue to monitor other reports for similar occurrences.If any additional pertinent information becomes available, a follow up will be submitted.